# SDR DLL13952688

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503541217
- Condition: Corroded
- Location: Fs 1453-1815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BELLY SKIN WAS FOUND CORRODED AND HAD SEVERAL PREVIOUS REPAIRS REQUIRING REPLACEMENT OF THE BELLY SKIN AT FS 1453 TO 1815, DAMAGE FOUND AT HMV.  REPAIRS ACCOMPLISHED PER DL ERA 270891AD.
